# SDR FDEA201205292001

- Difficulty date: May 29, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 81,326 hours, 33,784 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Part number: ADA34981
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAIL CRACKED.  REPAIRED IAW EA 8-5330-159845, PART 1C AND 1D.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
